Quotient Groups of Groups of Certain Classes

Authors

  • D. Ya. Trebenko
  • N. S. Chernikov

Abstract

For an arbitrary variety X of groups and an arbitrary class Y of groups that is closed on quotient groups, we prove that a quotient group G/N of the group G possesses an invariant system with X - and Y -factors (respectively, is a residually Y -group) if G possesses an invariant system with X - and Y -factors (respectively, is a residually Y -group) and NX (respectively, N is a maximal invariant X -subgroup of the group G).

Published

25.08.2000

Issue

Section

Short communications

How to Cite

Trebenko, D. Ya., and N. S. Chernikov. “Quotient Groups of Groups of Certain Classes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 8, Aug. 2000, pp. 1141-3, https://umj.imath.kiev.ua/index.php/umj/article/view/4519.